Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itchy flaky scalp. Tried prednisone. Pain in the feet and flashes and cloudiness in the vision. High sugar levels. Related?

I have been suffering with itchy, flaky scalp . Tried every medication including prendisone from the dermotologist, 8 months later, no relief, even used clobetasol solution. My feet always hurt and feel cold and my eyes are bothering me now, lightening bolt flashes and cloudiness. my fasting blood number was 122. Is this all connected somehow? Please help, I am 59 years old and my anxiety is through the roof!
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Steroids(prednisolone) does increase your blood sugar. Please have your intraocular pressure checked as well.
Bolt flashes & cloudiness has to be investigated by proper ophthalmological examination, becoz it can be due to anything.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor